# SDR AALA202509150428

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 40,025 hours, 17,286 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TOP OF AFT LAVATORY-D DOOR IS JAMMING MAKING IT HARD TO OPEN AND CLOSE. RESCURED LAVATORY-D DOOR TRACK. PER AMM 25-40-00.
